Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleThe Gröbner fan of an ideal
Author(s) Ferdinando Mora, Lorenzo Robbiano
TypeArticle in Journal
ISSN0747-7171
LanguageEnglish
JournalJournal of Symbolic Computation
Volume6
Number2-3
Pages183-208
PublisherAcademic Press, Inc.
AddressDuluth, MN, USA
Year1988
Edition0
Translation No
Refereed No
Organization University of Genova
Webmaster